# SDR 97FDEA00096

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 2612 · Fire Detection
- Part: Clamp Insulator
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 FIRE DETECTOR CIRCUIT LIGHT ILLUMINATED IN-FLIGHT.  THE FIRE WARNING TEST WAS INITIATED AND TESTED SUCCESSFULLY.  ENGINE INSTRUMENTS APPEARED NORMAL. FOUND ONE CLAMP INSULATOR OUT OF POSITION.  REPOSITIONED INSULATOR AND LOOP.   LIGHT EXTINGUISHED WITH COWLING SECURED.  FIRE WARNING CKS GOOD.
